# SDR F47A2012F00000

- Difficulty date: December 23, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 65693512
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RT ENGINE, VERIFIED CRACKED RT SIDE CASE, FROM NR 5 TOP CYLINDER, AREA THRU DATA PLATE IE RAM STC SE8338SW-D-SMOX 165.2 HRS.
